Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Nausea, cold, dry, yellow tongue and skin, stomach and back sore. Am anxious

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
I had been out drinking Sat now its monday I feel so bad very nause am cold very dry my tongue is all yellow and my skin looks a little yellow am havin bad aniexty worryin about this am female 31 my stomach and back are also sore as are my ribs and legs
Posted Sun, 29 Jul 2012 in Smoking and Alcohol Addiction
Answered by Dr. Ketan Vagholkar 37 minutes later
Thanks for writing in.
The features are typical alcohol intoxication.
If you are unacustomed social drinker and if you overindulge in a alcohol binge it can cause avariety of problems like
3.acute fatty liver and its fall out jaundice
6.cardiac arrest if alcohol levels are very high.
The nauseous feel is due to gastritis and altered liver function (yellowish discoloration) due to alcohol overload.The liver cannot metabolise the excessive alcohol in the blood.
The stomach and back are sore due to gastritis.
The net result is severe dehydration causing a collapse like feeling.
I hope this answers your querry.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor